# SDR DXTA2008111003343

- Difficulty date: November 7, 2008
- Submitted: November 10, 2008
- Operation: Air carrier
- Aircraft: N393QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600393
- Aircraft time: 10,412 hours, 8,514 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Sys
- Condition: Malfunctioned
- Location: Right
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AT END OF LANDING ROLL OUT RIGHT SEAT PILOT LOST BRAKE PRESSURE WITH PEDALS PRESSED 3/4 THROW.  RELEASED BRAKES AND REAPPLIED WITH SAME RESULT (NO BRAKING).  WHILE PRESSED THIS SECOND TIME BRAKE KICKED IN AFTER A ONE TO TWO SECOND DELAY AND THEN FUNCTIONED NORMALLY.  COMPLETED ULTRA BRAKE BLEEDING PROCEDURES.  OPS CHECK SATISFACTORY AT THIS TIME.
